Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions

Full text for this resource is not available from the Research Repository.

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions. University Politehnica of Bucharest Scientific Bulletin, Series A: Applied Mathematics and Physics, 78 (4). 197 - 210. ISSN 1223-7027

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34657
Official URL https://www.scientificbulletin.upb.ro/rev_docs_arh...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords co-ordinated wright-convex function, co-ordinated quasi-convex function, Hermite-Hadamard's inequality; Hölder inequality
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login